Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Infant had yellow stool. Took Colic drops and have white colored loose motion. Reason?

my baby girl is of 2 months, first she was passing very stiff yellow colour stool , my doctor advised me to give her colic drops. then yesterday she started passing pale yellowish sticky loose motions. now she is passing white coloured loose motions. feels like that as she drinks milk passes it out as stool. what should i do?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thanks for your query.
It is normal for a breast fed baby to pass several motions a day,it is due to increased gastrocolic reflex.
Give exclusive breast milk.
Give lactobaccilus sachet for 2 to 3 days.
Mother should avoid gas forming food items in her diet.
watch her activity,feeding pattern,urine output.

In case symptoms persist get her evaluated by pediatrician.

Wishing your baby good health.
God bless.
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor